# SDR BSYA2012020

- Difficulty date: May 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N2027V
- Make and model: Beech 58
- Aircraft serial: TH965
- Aircraft time: 1,623 hours
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM FXE, PILOT NOTICED AFT BAGGAGE DOOR ILLUMINATED.  PILOT RETURNED AND LANDED SAFELY AT FXE WITHOUT INCIDENT.  PILOT PROCEEDED TO OPEN AND RECLOSE AFT BAGGAGE DOOR, NO DEFECTS NOTED.  DOOR LIGHT REMAINED OUT, PILOT CONTINUED ON SCHEDULED RUN.
